# SDR SWIA202157358

- Difficulty date: March 14, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Misaligned
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING FS 333.0 UPPER FRAME SECTION , FOUND 7 EA EXISTING STRINGER CLEATS PN SH670-31249-1 MIS-ALIGHNED RIVET HOLES WITH NEW FRAME . FABRICATE 7 EA NEW CLEATS .   (C-CHECK RO 4/3/2021)     REMOVED AND REPLACED 7 EA  STRINGER CLEATS PN SH670-31249-1 COMMOM TO  FS 333 TOP FRAME SECTION AFTER FABRICATED FROM 2024 T3 .050" PO# T-56190 REF BOMBARDIER DWG SH670-31249 REV NC AND CRJ 700 SRM 51-42-06-001-001-A01. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
